# SDR USAA040294

- Difficulty date: June 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603101
- Condition: Delaminated
- Location: Lt Nr 3 Slat
- Part time: 41,084 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN TO CORE DELAMINATION 1.5 SQUARE INCH AREA, LT WING NR 3 SLAT INBOARD END TRAILING EDGE CORNER.  INSTALLED NEW CORE MATERIAL, TOP REPAIR DOUBLER, SEALED EDGE AND TOP DOUBLER PER SRM 51-70-10.  (M)
